Alert archive / Arkansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 368, NWS Tulsa, OK

October 21, 20197 counties in Arkansas; 5 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 21, 2019, 12:04 AM CDT for 7 counties in Arkansas; 5 counties in Oklahoma. It was in force for 41 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2019, 12:04 AM CDT (05:04 UTC)
Expired
Oct 21, 2019, 12:45 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Haskell County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 12:05 AM CDTTSTM WND DMGBunch, OKSEVERAL TREES DOWN. ESTIMATED WIND GUSTS TO 75 MPH.
Oct 21, 12:05 AM CDTTSTM WND GST 655 Wnw Westville, OKMESONET REPORTS WIND GUST TO 65MPH AT WESTVILLE SITE.
Oct 21, 12:05 AM CDTTORNADO4 Sw Siloam Springs, OKA TORNADO UPROOTED TREES AND DESTROYED OUTBUILDINGS
Oct 21, 12:07 AM CDTTSTM WND DMG1 Ene Siloam Springs, ARMULTIPLE TREES DOWN AND HOMES DAMAGED IN THE FOREST HILLS SUBDIVISION. POSSIBLE TORNADO.
Oct 21, 12:08 AM CDTTORNADO2 Se Siloam Springs, ARA TORNADO REMOVED THE ROOF FROM A BUSINESS...DAMAGED HOMES...SNAPPED POWER POLES...AND UPROOTED TREES.
Oct 21, 12:10 AM CDTTSTM WND DMG2 E Siloam Springs, AREMERGENCY MANAGE REPORTS DAMAGE IN SILOAM SPRINGS. STONECREST SUBDIVISION SUSTAINED DAMAGE. A SEMI WAS BLOWN OVER AT THE INTERSECTION OF SH 59 AND US412. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
Oct 21, 12:10 AM CDTTSTM WND DMG2 E Siloam Springs, AREMERGENCY MANAGER REPORTS DAMAGE IN SILOAM SPRINGS. STONECREST SUBDIVISION SUSTAINED DAMAGE. A SEMI WAS ALSO BLOWN OVER AT THE INTERSECTION OF SH 59 AND US 412. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR. THIS CORRECTS THE PREVIOUS REPORT.
Oct 21, 12:15 AM CDTHAIL 1Siloam Springs, ARQUARTER SIZE HAIL WAS ESTIMATED FROM A PUBLIC SOCIAL MEDIA POST.
Oct 21, 12:21 AM CDTTSTM WND DMGCave Springs, ARPUBLIC REPORTS FENCES BLOWN DOWN, TREES BLOWN DOWN, AND NO POWER IN CAVE SPRINGS. TIME ESTIMATED FROM RADAR.
Oct 21, 12:23 AM CDTTSTM WND GST 801 Ese Prairie Grove, ARTRAINED SPOTTER REPORTS TREES DOWN NEAR THE INTERSECTION OF AR ROAD 29 AND US 62. CAR DAMAGE WAS REPORTED AS WELL. WINDS WERE ESTIMATED TO BE 80MPH. TIME IS ESTIMATED FROM RADAR.
Oct 21, 12:23 AM CDTTSTM WND GST 801 Ese Prairie Grove, ARTRAINED SPOTTER REPORTS TREES DOWN NEAR THE INTERSECTION OF COUNTY ROAD 23 AND US 62 BYPASS. CAR DAMAGE WAS REPORTED AS WELL. WINDS WERE ESTIMATED TO BE 80MPH. TIME IS ESTIMATED FROM RADAR.
Oct 21, 12:29 AM CDTTSTM WND DMGRogers, AR*** 1 FATAL *** LARGE TREE FELL ON HOME CAUSING ONE FATALITY TO OCCUPANT. TIME ESTIMATED FROM RADAR.
Oct 21, 12:30 AM CDTTSTM WND DMG1 S Siloam Springs, ARTREES DOWN ON HOLLY STREET RIGHT BEFORE CENTRAL IN SILOAM SPRINGS.
Oct 21, 12:30 AM CDTTSTM WND DMG2 Sw Rogers, ARSIGNIFICANT TREE DAMAGE TO AN APARTMENT COMPLEX IN SW ROGERS.
Oct 21, 12:32 AM CDTTSTM WND DMG1 Sw Rogers, ARPICTURE ON SOCIAL MEDIA SHOWS DAMAGE TO A HOTEL JUST SW OF ROGERS.
Oct 21, 12:32 AM CDTTSTM WND DMGSpringdale, ARSEVERAL TREE LIMBS DOWN ACROSS SPRINGDALE NEAR THE AIRPORT.
Oct 21, 12:35 AM CDTTSTM WND DMG4 Ene Rogers, ARBOATS AND DOCKS DAMAGED AT PRAIRIE CREEK MARINA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 20, 8:27 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

037 
WUUS54 KTSA 210504
SVRTSA
ARC007-015-033-047-087-131-143-OKC001-021-041-061-135-210545-
/O.NEW.KTSA.SV.W.0368.191021T0504Z-191021T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1204 AM CDT Mon Oct 21 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Western Madison County in northwestern Arkansas...
  Northwestern Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Northwestern Sebastian County in west central Arkansas...
  Washington County in northwestern Arkansas...
  Southeastern Delaware County in northeastern Oklahoma...
  Northeastern Haskell County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...

* Until 1245 AM CDT.

* At 1204 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles west of West Siloam Springs to 5 miles
  northwest of Westville to 5 miles west of Stilwell to 5 miles east
  of Tamaha, moving east at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Fort Smith...                     Fayetteville...
  Springdale...                     Rogers...
  Bentonville...                    Van Buren...
  Siloam Springs...                 Sallisaw...
  Stilwell...                       Huntsville...
  Eureka Springs...                 Cedarville...
  Mountainburg...                   Natural Dam...
  Bella Vista...                    Lowell...
  Farmington...                     Alma...
  Pea Ridge...                      Prairie Grove...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 31.
 Interstate 40 in Oklahoma between mile markers 295 and 328.
 Interstate 540 between mile markers 1 and 7.
 Interstate 49 between mile markers 22 and 93.

A Tornado Watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3540 9394 3533 9506 3576 9488 3650 9472
      3650 9367 3619 9362
TIME...MOT...LOC 0504Z 259DEG 54KT 3616 9466 3605 9462 3579 9471 3540
9488

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Lacy
1 follow-up statement
976 
WWUS54 KTSA 210533
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1233 AM CDT Mon Oct 21 2019

OKC021-041-210542-
/O.CAN.KTSA.SV.W.0368.000000T0000Z-191021T0545Z/
Delaware OK-Cherokee OK-
1233 AM CDT Mon Oct 21 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3540 9394 3533 9506 3564 9483 3564 9481
      3567 9481 3595 9460 3616 9458 3616 9456
      3650 9456 3650 9367 3619 9362
TIME...MOT...LOC 0532Z 259DEG 54KT 3623 9418 3612 9414 3586 9423 3548
9441

$$

ARC007-015-033-047-087-131-143-OKC001-061-135-210545-
/O.CON.KTSA.SV.W.0368.000000T0000Z-191021T0545Z/
Benton AR-Madison AR-Franklin AR-Crawford AR-Carroll AR-Sebastian AR-
Washington AR-Haskell OK-Sequoyah OK-Adair OK-
1233 AM CDT Mon Oct 21 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR BENTON...WESTERN MADISON...NORTHWESTERN FRANKLIN...CRAWFORD...
NORTHWESTERN CARROLL...NORTHWESTERN SEBASTIAN...WASHINGTON...
NORTHEASTERN HASKELL...SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...

At 1232 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Lowell to 4 miles north of
Fayetteville to 3 miles north of Blackburn to 4 miles southwest of
Figure Five, moving east at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Fayetteville...
Springdale...                     Rogers...
Bentonville...                    Van Buren...
Siloam Springs...                 Sallisaw...
Stilwell...                       Huntsville...
Eureka Springs...                 Cedarville...
Mountainburg...                   Natural Dam...
Bella Vista...                    Lowell...
Farmington...                     Alma...
Pea Ridge...                      Prairie Grove...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 31.
 Interstate 40 in Oklahoma between mile markers 298 and 328.
 Interstate 540 between mile markers 1 and 7.
 Interstate 49 between mile markers 22 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

A Tornado Watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3540 9394 3533 9506 3564 9483 3564 9481
      3567 9481 3595 9460 3616 9458 3616 9456
      3650 9456 3650 9367 3619 9362
TIME...MOT...LOC 0532Z 259DEG 54KT 3623 9418 3612 9414 3586 9423 3548
9441

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 6:49 PM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, Oct 20, 6:49 PM CDT, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
649 PM CDT Sun Oct 20 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cloud cover will continue to increase from west to east over the
next few hours as a cold front approaches the CWA. Thunderstorms
are expected to develop along/near the boundary and move into the
CWA over the next couple of hours and push through the CWA with
the movement of the front. Will continue with VCTS and Tempo
groups for timing of the greatest thunderstorm coverage. Strong
winds...periods of MVFR conditions and possible severe weather
will be possible within the thunderstorms. Storms look to clear
Western Arkansas by 12z with clearing skies and west to
northwesterly winds behind the front. During the day
Monday...mostly clear skies and gusty west to northwesterly winds
are forecast.

&&

.PREV DISCUSSION... /Issued 340 PM CDT Sun Oct 20 2019/

DISCUSSION...
Sfc pressure falls continue to intensify this afternoon across
western OK ahead of the impressive wave currently moving into
central CO. Deeper low level moisture is currently just south of
Interstate 20 corridor through central / eastern TX and will
continue to drawn northward ahead of the advancing cold front.
Data has remained consistent for several days in developing
impressive wind fields across the region tonight including strong
shear within the lowest levels. The larger uncertainty has been
the northward extent of the deeper moisture and the resultant
impacts on instability profiles. Trends within the past 24hrs have
been for a more northward surge of moisture through eastern OK /
western AR before the cold front passes. Fcst soundings offer
differing levels of sfc based inhibition, however a consistent
idea is that any remaining inhibition should remain rather
shallow. Given the strong synoptic scale forcing overspreading the
area tonight, pattern evolution supports an increased risk of
severe storms beginning early evening across central OK and
quickly spreading eastward through the evening. Any sustained
cellular storms early in the evening are likely to become
supercells with a large hail / wind threat. Evolution into broken
line segments is likely with time as forcing further intensifies.
The strengthening low level wind fields will continue to support
locally damaging wind potential as well as quickly evolving small
scale circulations. The event should remain rather progressive
with the cold front clearing western AR well before sunrise
Monday.

Breezy winds will follow the cold front with only a minor cool
down Monday into Tuesday. The pattern evolution by late week
differs amongst extended data w/ GFS progressive and the ECMWF
developing a closed low over the southern Plains. An uptick in
late week precip chances will accompany either scenario with the
duration of the rain chances into next weekend the larger
uncertainty. The associated cold front does look rather strong
with a notable cool down likely for late in the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  69  42  68 /  90   0   0   0
FSM   54  69  43  68 / 100   0   0   0
MLC   51  70  42  69 / 100   0   0   0
BVO   46  68  39  69 /  70   0   0   0
FYV   49  65  39  63 / 100   0   0   0
BYV   52  67  42  64 / 100   0   0   0
MKO   49  66  41  67 / 100   0   0   0
MIO   48  65  40  65 / 100   0   0   0
F10   49  68  42  69 / 100   0   0   0
HHW   54  71  44  70 / 100   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....20
Hazardous weather outlook, Oct 20, 10:08 PM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1008 PM CDT Sun Oct 20 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1008 PM CDT Sun Oct 20 2019

...SEVERE STORMS ONGOING THIS EVENING...
...A FEW STRONG TORNADOES POSSIBLE TONIGHT MAINLY SOUTH OF I-40...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Mainly southeast of I-44...greatest threat along and south
		   of I-40.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Much of Eastern Oklahoma and all of Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Along and southeast of I-44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Along and southeast of I-44.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and southeast of I-44.
	ONSET...Ongoing.

DISCUSSION...

Clusters of strong to severe thunderstorms will continue across
northeast this evening with the threat for large hail to golf balls
and very heavy rain.  Additional severe thunderstorm development is
expected across all of eastern Oklahoma and northwest Arkansas
overnight ahead of a strong cold front with the potential for very
large hail, damaging winds and localized flash flooding. Very strong
wind fields ahead of the front will support the potential for a few
strong tornadoes, mainly south of I-40.  The severe threat is
expected to shift east of the region late tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential...Hind Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...No Hazards.

EXTENDED DISCUSSION...

The next storm system and cold front will bring a chance for
storms Wednesday night into Thursday. Instability will be lacking
with this system, thus the coverage and intensity of storms will
be low.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Oct 20, 11:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
10/20/2019  M61 MPH          MCINTOSH           OK   MESONET

            EUFAULA MESONET SITE REPORTED A GUST OF 61MPH.

&&

SNIDER
Local storm report, Oct 20, 11:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND DMG     CHECOTAH                35.47N 95.52W
10/20/2019                   MCINTOSH           OK   TRAINED SPOTTER

            3 TO 4 INCH TREE LIMBS DOWN IN AND AROUND CHECOTAH. POWER
            IS OUT ALL OVER TOWN.

&&

SNIDER
Local storm report, Oct 20, 11:30 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND DMG     2 WNW WAGONER           35.97N 95.40W
10/20/2019                   WAGONER            OK   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 75 TO 80MPH WIND GUSTS SNAPPED 3
            TO 6 INCH DIAMETER TREES IN HALF WEST OF WAGONER WITH
            DEBRIS IN THE ROAD.

&&

SNIDER
Local storm report, Oct 20, 11:39 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND GST     2 W HULBERT             35.93N 95.18W
10/20/2019  E70 MPH          CHEROKEE           OK   EMERGENCY MNGR

            WIND GUSTS ESTIMATED AT 60 TO 70MPH WEST OF HULBERT AT
            THE TRI B NURSERY.

&&

SNIDER
Local storm report, Oct 20, 11:48 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
10/20/2019                   WAGONER            OK   PUBLIC

            PICTURE ON SOCIAL MEDIA SHOWS DAMAGE WAS CAUSED TO A GAS
            STATION IN WAGONER. TIME ESTIMATED FROM RADAR.

&&

SNIDER
Local storm report, Oct 20, 11:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     BRAGGS                  35.66N 95.20W
10/20/2019                   MUSKOGEE           OK   PUBLIC

            ROOF TORN OFF OF A BARN IN BRAGGS.

&&

SNIDER

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 11:34 PM CDTSevere Thunderstorm WarningTSABenton41 min
Oct 20, 11:59 PM CDTTornado WarningTSAWashington31 min
Oct 21, 12:02 AM CDTTornado WarningTSABenton28 min
Oct 21, 12:25 AM CDTTornado WarningTSABenton, Carroll35 min
Oct 21, 12:30 AM CDTTornado WarningTSABenton30 min
Oct 21, 12:34 AM CDTSpecial Weather StatementTSASebastian26 min
Oct 21, 12:41 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more49 min
Oct 21, 12:42 AM CDTSevere Thunderstorm WarningTSASebastian48 min
Oct 21, 1:06 AM CDTSpecial Weather StatementTSASebastian24 min
Oct 21, 1:25 AM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Sebastian21 min
Oct 20, 8:16 PM CDTSpecial Weather StatementTSACreek29 min
Oct 20, 8:18 PM CDTSpecial Weather StatementTSACreek27 min
Oct 20, 8:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee18 min
Oct 20, 8:36 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner15 min
Oct 20, 8:43 PM CDTSpecial Weather StatementTSAPawnee32 min
Oct 20, 8:50 PM CDTSpecial Weather StatementTSATulsa25 min
Oct 20, 8:53 PM CDTSpecial Weather StatementTSATulsa37 min
Oct 20, 8:54 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Oct 20, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
Oct 20, 9:10 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa35 min
Oct 20, 9:12 PM CDTSpecial Weather StatementTSAOsage, Pawnee33 min
Oct 20, 9:14 PM CDTSpecial Weather StatementTSAWagoner31 min
Oct 20, 9:15 PM CDTSpecial Weather StatementTSAOsage45 min
Oct 20, 9:22 PM CDTSpecial Weather StatementTSANowata, Washington38 min
Oct 20, 9:25 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner35 min
Oct 20, 9:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
Oct 20, 9:33 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington42 min
Oct 20, 9:37 PM CDTSpecial Weather StatementTSATulsa23 min
Oct 20, 9:41 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Washington34 min
Oct 20, 9:45 PM CDTSpecial Weather StatementTSAPawnee30 min
Oct 20, 9:46 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa44 min
Oct 20, 9:48 PM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more3 hr
Oct 20, 9:59 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa27 min
Oct 20, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington47 min
Oct 20, 10:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner29 min
Oct 20, 10:16 PM CDTSpecial Weather StatementTSACreek, Tulsa29 min
Oct 20, 10:21 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington24 min
Oct 20, 10:23 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa37 min
Oct 20, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg49 min
Oct 20, 10:34 PM CDTSpecial Weather StatementTSAOttawa26 min
Oct 20, 10:38 PM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more3 hr
Oct 20, 10:48 PM CDTSevere Thunderstorm WarningTSAMayes, Okmulgee, Rogers, Tulsa, Wagoner16 min
Oct 20, 10:58 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa47 min
Oct 20, 11:00 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg45 min
Oct 20, 11:14 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner31 min
Oct 20, 11:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more46 min
Oct 20, 11:41 PM CDTTornado WarningTSAAdair, Cherokee, Delaware16 min
Oct 21, 12:07 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
Oct 21, 12:11 AM CDTSpecial Weather StatementTSAHaskell34 min
Oct 21, 12:30 AM CDTSpecial Weather StatementTSAChoctaw30 min
Oct 21, 12:49 AM CDTSevere Thunderstorm WarningTSAChoctaw41 min
Oct 21, 1:27 AM CDTSpecial Weather StatementTSAMcCurtain33 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2019Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.